# SDR AALA202108041549

- Difficulty date: August 2, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 30,734 hours, 12,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Intermittent
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT LEFT FLASH LIGHT INTERMITTENT. REPLACED FLASH LIGHT PER AMM 25-64-00.
